# SDR V0XR201308280233

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,174 hours, 14,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311228004S
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOORBEAM AT RBL 12 HAS A CRACK.  CUT OUT DAMAGED AREA AND REPAIRED FLOORBEAM IAW REO 670-53-11-849, REV B.
